# SDR CA030411006

- Difficulty date: April 8, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Aircraft time: 1,571 hours
- Engine: Rotax ROTAX912F3
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: SL24P
- Condition: Failed
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE INVESTIGATING A PREVIOUS RUDDER CABLE FAILURE IT WAS DISCOVERED THAT THE OVAL SLEEVE ON THE LT OUTBOARD RUDDER CABLE, AT THE RUDDER PEDAL END, WAS IMPROPERLY SWAGED.  NONE OF THE THREE COMPRESSIONS WERE SUFFICIENT.  MAINTENANCE RECORDS DID NOT INDICATE THAT THE CABLE HAD BEEN REPLACED SINCE NEW.
